# SDR CA140129007

- Difficulty date: January 28, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 40,227 hours
- Engine: Ge CFM567B24
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 58935588
- Condition: Failed
- Location: Cockpit
- Part time: 11,496 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FO`S NR 2 SLIDING WINDOW SHATTERED WHILE AT THE GATE.  R2 WINDOW WAS REPLACED IAW AMM TASK 56-12-11-000-801 AND TASK 56-12-401-801.  FUNCTION TEST SERVICEABLE.
